# SDR WRLA95024

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 47906
- System (JASC): 2211 · Autopilot Computer
- Part: Pitch Computer
- Part number: 19905487
- Condition: Failed
- Location: Nr 1 Autopilot
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UPON COMPLETION OF INITIAL CLIMB, NR 1 AUTOPILOT WOULD NOT CAPTURE DESIGNATED ALTITUDE.  AUTOPILOT WOULD NOT HOLD SELECTED ALTITUDE OR SPEED.  NR 2 AUTOPILOT ON DEFERRAL.  CREW DIVERTED ACFT FOR T/S.  FLT CREW USED ABNORMAL PROCEDURES & DUMPED 50,000 POUNDS OF FUEL TO REDUCE ACFT BELOW MLW.  ACFT LANDED WITHOUT INCIDENT.  MX CONFIRMED NR 1 AUTOPILOT PITCH COMPUTER MALFUNCTIONING.  REPLACED NR 1 AUTOPILOT PITCH COMPUTER.  NR 2 AUTOPILOT SYS T/S, FAULT DETERMINED TO BE SHORT IN PINS 38-39 OF J3A CANNON PLUG ON LT, OTBD ELEV ACT.  SHORT CORRECTED.  BITE & STATUS TESTS REMAIN AT CAT I UNTIL SUCCESSFUL FLT TESTS.  MX HAD CONTACT WITH FLT CREWS DURING 3 SUCCEEDING FLTS.  FLT CREWS REPORT NO MALFUNCTIONS.  (X)
